# SDR DALA13003295652

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 2, COVE SKIN PANEL IS CRACKED.  INBD SIDE AREA OF INBD MAIN TRACK.  (093-02) CUT OUT DAMAGE AREA FABRICATED REPAIR DOUBLER AND FILLER,  INSTALLED REPAIR DOUBLER AND FILLER AT SLAT NR 2 COVE SKIN PANEL INBD SIDE AREA OF INBD MAIN TRACK IAW ER/A NR 509318-14, REV ORIGINAL.  COMPLETED.
